# SDR UALA2011042702054

- Difficulty date: April 27, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 44,727 hours, 17,655 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 423
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD'S VISIBILITY IS IMPAIRED.   CAPT WINDSHIELD HAS SCRATCH MID LOWER CENTER AFFECTS VISIBILITY.    REPLACED CAPT WINDSHIELD PER MM.
